# SDR VNAA2019122871101

- Difficulty date: December 27, 2019
- Submitted: January 18, 2020
- Operation: Air carrier
- Aircraft: N581NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15384
- Aircraft time: 10,020 hours, 9,209 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01999
- Condition: Failed
- Location: Right
- Part time: 10,026 hours, 9,215 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SMOKE ODOR WAS NOTICED BY THE FAS DURING PUSH BACK AND TAXI OUT. THE PILOTS CONFIRMED SMELL AND DEPLANED IN THE ALLEY WAY THROUGH THE MAIN CABIN DOOR. EVAC ON RAMP DUE TO WHITE SMOKE AND STRONG ODOR IN CABIN. C/W OPERATIONAL TEST OF THE A/C SYSTEM IAW AMM 21-51-00-710-801. LH PACK OPS CHECK GOOD.  RT PACK OPS CHECK BAD.  RT PACK AUTO FAIL AND SMOKE IN CABIN DUPLICATED.  FOUND RT PACK TO BE SEIZED.  REMOVED AND REPLACED THE RT ACM IAW  AMM OPS CHECK GOOD.
